# SDR 55691

- Difficulty date: April 29, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N149SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Aircraft time: 28,945 hours, 32,373 cycles
- Engine: Ge CT75A2
- Engine time: 258,095 hours, 28,484 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXING AWAY FROM THE GATE NOTICED THE NR 2 FUEL FLOW GAUGE WAS INOP AND THE NR 1 PROP OIL GAUGE INDICATING JUST ABOVE ZERO. THE AIRCRAFT RETURNED TO THE GATE
